# SDR NWAA071519751

- Difficulty date: April 21, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 86,416 hours, 77,856 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ENGINE CHANGE, FOUND CRACK IN LOWER EDGE OF RT PYLON CLOSURE WEB LIGHTENING HOLE AT STA YN 164.  REPAIRED PER EA 97-208937.
